# SDR DHL9970150D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT HORIZ STAB HAS A CRACK SUPPORT ANGLE.  HFEC CRACK, INSTALLED ANGLE REPAIRS PER SRM 51-40-4, 1 X 1 X 8 AND 1 X 1 X 9.
